MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570660
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0406captures the reportable event of stent material deformation.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event of stent material deformation.The device has not been returned for product evaluation; therefore, a technical analysis could not be performed.Without proper evaluation of the device, it is unknown if the reported event was due to the technique used during the procedure, anatomical conditions or related to device malfunction.Device history review: a review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Device technical analysis: the complaint device was not returned for evaluation; therefore, a technical analysis could not be performed.Media analysis was performed on a provided picture by the complainant, and it can be observed the original pouch of the product with the respective label including upn and lot involved.Risk review: a risk review was completed and confirmed that the events of stent material deformation were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was attempted to be implanted to the common bile duct to treat a biliary stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During procedure, in the attempt to deploy the stent, the stent was kinked and malfunctioned.The procedure was completed using a non-boston scientific device.There was no patient complications reported as a result of the procedure.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25303099
Report Number3005099803-2026-02155
Device Sequence Number13141056
Product Code FGE
UDI-Device Identifier08714729759287
UDI-Public(01)08714729759287(17)270402(10)36208750
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00570660
Device Catalogue NumberM00570660
Device Lot Number0036208750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown